| Model Number |
NEURO ZTI EVO |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Connection Problem (2900)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The customer reported that the "implant was not working anymore".
Additional Manufacturer Narrative
The customer reported that the "implant was not working anymore".An in vivo assessment was realised on march 31st 2022, impedance measurement was compliant for 19 of the 20 electrodes.A lost of communication was noticed, rendering the various other tests impossible.Udi : (b)(4).
Event or Problem Description
The customer reported that the "implant was not working anymore".
Additional Manufacturer Narrative
The customer reported that the "implant was not working anymore".An in vivo assessment was realised on march 31st 2022, impedance measurement was compliant for 19 of the 20 electrodes.A lost of communication was noticied, rendering the various other tests impossible.Udi : (b)(4).